# SDR UPS99829575

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 4653888504
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT HORIZ STAB L/E AT XFS 47, THE UPPER BATHTUB FITTING IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED FITTING IAW DWG 4653888 AND SRM 51-1-20D.
